# SDR UALA2010051701673

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 36,621 hours, 4,536 cycles
- Engine: Pwa PW4090
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 767146A
- Part serial: 10351
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT IDG DRIVE LIGHT NOT ILLUMINATED.   ACPD FIM 24-11 TASK 807 ITEM (3) FOUND RESISTANCE CHECK BETWEEN PINS 10 AND 11 AT CONNECTOR DM24001A GREATER THAN 5 OHMS. REPLACED THE LT IDG (M24001). REPLACED NR 1 IDG.  OPS GOOD.
